ARTHREX, INC. SUTR ANCH,FASTAK,SM BONE; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
SUTR ANCH,FASTAK,SM BONE |
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
08/31/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that when the anchor was implanted, the driver broke leaving a "metallic shine", in addition to the anchor itself, in the patient's wrist.Due to this event, the surgery time was extended.Currently, no revision surgery is scheduled.Should the fragment disturb the patient, a revision surgery will be scheduled.No further information has been made available.Update 07-sep-2020: "metallic shine" was meant as metallic fragment.